MAUDE Adverse Event Report: WARSAW ORTHOPEDICS PIVOX OBLIQUE LATERAL SPINAL SYSTEM; APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY

WARSAW ORTHOPEDICS PIVOX OBLIQUE LATERAL SPINAL SYSTEM; APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY
Catalog Number 2140001
Medical Device Problem Code Migration or Expulsion of Device (1395)
Health Effect - Clinical Code Pain (1994)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was not returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the reported event.
 
Event or Problem Description
It was reported that patient underwent oblique lumbar interbody fusion (olif) at l3-l4.Post-op, the plate has backed off the vertebral body.Patient has pain as a result of this event.
 
Additional Manufacturer Narrative
Post op ct images for l3-l4 olif procedure showed cage and screws backed off from vertebral bodies.A large inter-body graft was present.There appeared to be a graft and lateral interbody plate present at an adjacent level.It was not clear whether this second level was operated at the same time as the first but the interaction of the plates and added level may contribute to failure of one level.Also, the cage in conjugation with rhbmp2 may or may not be within the labeled instruction for use (ifu).If information is provided in the future, a supplemental report will be issued.

Brand Name
PIVOX OBLIQUE LATERAL SPINAL SYSTEM
Common Device Name
APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY
Manufacturer (Section D)
WARSAW ORTHOPEDICS
2500 silveus crossing
warsaw IN 46582
MDR Report Key6947226
Report Number1030489-2017-02188
Device Sequence Number10961310
Product Code KWQ
UDI-Device Identifier00643169594227
UDI-Public00643169594227
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K152277
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/09/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/19/2024
Device Catalogue Number2140001
Device Lot Number0448844W
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/15/2017
Supplement Date Received by Manufacturer10/24/2017
Initial Report FDA Received Date10/13/2017
Supplement Report FDA Received Date11/09/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age54 YR